# SDR FDEA201402050263

- Difficulty date: February 5, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 71,706 hours, 15,692 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A7082502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STATION 5 - 10 TO STATION 5 - 113, X -75 FOUND WITH MULTIPLE SURFACE CORROSION.  REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 5-0 TO STATION 5-123, X=-75 AS PER SRM 53-00-52 FIGURE 201 REPAIR 1 REVISION 53.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 119.
